RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 8, Issue 4, Pages 443–449 (Mi mz9608)  

Constructive properties of functions with variable smoothness

V. Ya. Yanchak

V. A. Steklov Mathematics Institute, Academy of Sciences of the USSR

Abstract: Analogs of theorems of Jensen and Weierstrass are proven for functions of variable smoothness, defined on the real line.

Full text: PDF file (582 kB)

English version:
Mathematical Notes, 1970, 8:4, 718–721

Bibliographic databases:

UDC: 517
Received: 17.10.1969

Citation: V. Ya. Yanchak, “Constructive properties of functions with variable smoothness”, Mat. Zametki, 8:4 (1970), 443–449; Math. Notes, 8:4 (1970), 718–721

Citation in format AMSBIB
\Bibitem{Yan70}
\by V.~Ya.~Yanchak
\paper Constructive properties of functions with variable smoothness
\jour Mat. Zametki
\yr 1970
\vol 8
\issue 4
\pages 443--449
\mathnet{http://mi.mathnet.ru/mz9608}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=279507}
\zmath{https://zbmath.org/?q=an:0215.46303}
\transl
\jour Math. Notes
\yr 1970
\vol 8
\issue 4
\pages 718--721
\crossref{https://doi.org/10.1007/BF01104371}


Linking options:
  • http://mi.mathnet.ru/eng/mz9608
  • http://mi.mathnet.ru/eng/mz/v8/i4/p443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:80
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020